# SDR GLBA20110131G

- Difficulty date: January 30, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 30,186 hours, 37,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Part time: 30,186 hours, 37,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND A GAUGE & SMALL HOLE IN SKIN AT FS 508 & W.L. 90. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-005. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
